# SDR SWAA2021101815535

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS312 TO BS328 AND STR4L TO STR6L; WL288 AT PASSENGER CABIN ; 2021-403724 / [21] REPLACED ANGLE LOCATED BETWEEN BS312 TO BS328 AND STR4L TO STR6L; WL288 AT PASSENGER CABIN IAW SRM B737-700 51-10-02 AND DWG# 141A1180 REV. F DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM B737-700 AND MUST BE REPLACED; RII
